UNIGE document Scientific Article
previous document  unige:12565  next document
add to browser collection
Title

On some equalities of laws for Brownian motion with drift

Author
Published in Journal of Applied Probability. 1999, vol. 36, no. 3, p. 682-687
Stable URL http://archive-ouverte.unige.ch/unige:12565
Full text
Article (Published version) (550 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

163 hits

0 download

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :